# SDR CALA2024030800665

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N36962
- Make and model: Boeing 787-9
- Aircraft serial: 35880
- Aircraft time: 38,831 hours, 3,718 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Apu Bay
- Part time: 15,152 hours, 1,561 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, C

## Discrepancy

APU FIRE WARNING ON T/O ROLL AT 70KNTS APU IS NOT USED AS PER MMEL 49-11-01 REV 15. TOMC NOTIFIED MEL 4911A DISCREPENCY RESOLVED APU FIRE DETECTOR ASSY LOOP B REPLACED IAW AMM B787-A-26-15-01-00A-520-A AND B787-A-26-15-01-00A-720-A.FIRE TEST SATIS .NO FAULT FOUND. P/N : ON / OFF 474446-1. APU FIRE BOTTLE DISCHARGE APU FIRE EXTINGUISHING SYSTEM INOP DUE TO APU IS NOT USED. AS PER MMEL 26-22-01 REV 10. VFSG SYSTEM OPERATE NML.FLIGHT REMAINS WITHIN 180 MINS .POLAR OPS ARE NOT AUTHORIZED.TOMC NOTIFIED MEL 2622C DISCREPENCY RESOLVED BOTTLE, FIRE EX OFF 78-2622-9-9002 1671 ON 78-2622-9-9002 3441 BOTTLE, FIRE EX OFF 78-2622-9-9002 1671 ON 0000 APU FIRE EXTINGUISHING BOTTLE REPLACED IAW B787-A-26-22-01-00A-520A -A AND B787-A-26-22-01-00A-720A-A. A/C POWER UP AND APU OPS NML.NO FAULT FOUND.
